# SDR RAIA201301140002

- Difficulty date: January 14, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 22,715 hours, 21,048 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE FLIGHT CREW REPORTED THE PASSENGER DOOR HANDLE ON THE INSIDE WAS DIFFICULT TO OPERATE.  MAINTENANCE INSPECTED AND LUBED THE PASSENGER DOOR SEAL.  DOOR OPS CHECKED GOOD.
